# SDR SWAA2024031254028

- Difficulty date: February 20, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727B TO BS787 LBL 21.83 WL 156.5 AFT CARGO COMPARTMENT 2024-123450<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 130060401; DUE DATE: 20-MAR-24;[02] REPLACED SUPPORT ZEE LOCATED BTW BS727+4? TO BS787 LBL 21.83 WL 156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500; SHEET 85 AND REV A AND DWG 149A8102 SHEET 1 REV E AND DWG 146A7502 SHEET 2 REV AND 51-10-02 ITEM 9 - SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED  RII
